# SDR 98ZZZX4071

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30802
- Condition: Interferring
- Location: Carb
- Component: Precision, MA45AA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETORS THAT ARE USED ON HELICOPTER HAVE A FLOAT HINGE THAT IS RESTING ATO P OF THE ALTITUDE BELLOWS CAUSING FUEL TO CUT OFF OR TOO SLOW ENTERING CARBURETOR.  SUBMITTER RECOMMENDED ALERT OR AD BECAUSE THE NEWLY DESIGNED POLYMER FLOAT INTERFERES WITH THE ALTITUDE BELLOWS WHICH MAY CAUSE NO START OR SUDDEN STOPPAGE.  NO KNOWN SERVICE BULLETINS EXIST.
